# SDR DALA101303305

- Difficulty date: January 23, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 28,112 hours, 3,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND SEAT TRACK Y-1456 CORRODED BETWEEN 21 AND 22.   REPAIRED IAW SRM 53-00-15, AND REPLACEMENT ON NRC 160-230.
